# SDR SWIA202161486

- Difficulty date: June 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OB AFT SLAT TRACK ROLLER 2-2 IS WORN    (C-CHECK RO 9/27/2021)    INSTALLED NEW AFT OB SLAT TRACK ROLLER 2-2 REF CRJ700 AMM 27-81-44-400-802-A01 OPS CHECK GOOD.
